Kodai Mathematical Journal

Sufficient conditions for a real polynomial to be a sum of squares of polynomials

Van Doat Dang and Thi Thao Nguyen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we establish new sufficient conditions for the polynomial f to be SOS in terms of the Newton polyhedron of f (Theorems 2.6 and 2.12). These new sufficient conditions include results which were proved earlier by Lasserre [13, Theorem 3], Fidalgo and Kovacec [6, Theorem 4.3], Ghasemi and Marshall [7, Theorems 2.1 and 2.3], and Ghasemi and Marshall [8, Theorem 2.3].

Article information

Source
Kodai Math. J., Volume 39, Number 2 (2016), 253-275.

Dates
First available in Project Euclid: 6 July 2016

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1467830136

Digital Object Identifier
doi:10.2996/kmj/1467830136

Mathematical Reviews number (MathSciNet)
MR3520511

Zentralblatt MATH identifier
06624561

Citation

Dang, Van Doat; Nguyen, Thi Thao. Sufficient conditions for a real polynomial to be a sum of squares of polynomials. Kodai Math. J. 39 (2016), no. 2, 253--275. doi:10.2996/kmj/1467830136. https://projecteuclid.org/euclid.kmj/1467830136


Export citation